Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Back pain. Chest x-ray normal. Had ear infection, throat pain, back pain when breathing. Should I be worried?

I m 35 years old and started out with ear infections and was put on amoxicillin for about 1 1/2 weeks and then throat started hurting. My back started hurting while breathing so I went back to DR Saturday night and they did a chest X-ray and said everything looked fine but I had bronchitis and changed medicine. I have been on thus new med for 3 nights and still having some pain in right Side of back. Should I be worried it is something else?
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Spine Surgeon 's  Response
thank you for sharing your problem with us at
You could get back pain when you get a chest infection and it usually gets better once your chest infection clears.
Its been a while since you posted this question, and I assume thay you are OK by now
Please revert to us if you have any doubts
thank you
Answered: Wed, 26 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor